# SDR RAIA980703

- Difficulty date: July 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N560HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41076
- System (JASC): 7931 · Engine Oil Pressure
- Part: Switch
- Part number: 8582
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 5,614 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

JFK - FLT 7698 - NR 2 ENGINE OIL PRESSURE INDICATION DROPPED BELOW RED LINE WITH NO CAP WARNING LIGHT.  REMOVED AND REPLACED OIL PRESSURE TRANSDUCER.  (M)
